# SDR SCNA2019100194181

- Difficulty date: September 24, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 58,533 hours, 30,855 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LE SLAT #6 BARE METAL SHOWING ON UNDERSIDE ALONG AFT EDGE. FOUND TRAILING EDGE WEAR BEYOND SRM REPAIRABLE LIMITS PER SRM 57-42-01-2R-6 REPAIR 6. REMOVED #6 SLAT REF AMM 27-81-21. PERFORMED INTERFACE INSPECTION AND OK TO INSTALL NEW SLAT. INSTALLED NEW SLAT IAW AMM 27-81-21-400-801. COMPLETED LEADING EDGE #6 SLAT ADJUSTMENT REF AMM 27-81-00-820-803. FINISHED INSTALLATION WITH RIG, REF AMM 27-81-00. OK FOR SERVICE. COMPLETED RII OF #6 SLAT INSTALLATION.
